# SDR AWXA200301158

- Difficulty date: October 7, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 44,285 hours, 20,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 242
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - EEL - FLIGHT CREW REPORTED THE RT OVERWING EMERGENCY EXIT SIGN WAS NOT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE RT OVERWING EMERGENCY EXIT LIGHT BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
